# SDR COEA2010091002863

- Difficulty date: September 10, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N863FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0186
- Aircraft time: 11,024 hours, 11,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7800 FROM PDT TO GEG: ON CLIMB IT WAS DISCOVERED THAT THE REAR CARGO DOOR WARNING ENUNCIATOR LIGHT CAME ON.  PILOT LANDED BACK IN PDT AND OPENED AND RECLOSED THE DOOR.  ENUNCIATOR LIGHT WENT OUT AND PILOT DEPARTED PDT AND ARRIVED IN GEG WITH NO INCIDENTS.
